# SDR IPXA2020090960020

- Difficulty date: August 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Stringer 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER WING TANK STRINGER NR 45 IS CRACKED AT STA XCW= -17.0.  REPAIRED CRACKED CENTER WING TANK STRINGER NR 45 BETWEEN STA XCW= -4.250 TO XCW= -29.5, IAW SRM 57-10-03 REPAIR 1 FIG. 201 (MAJOR).
